RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1927, Volume 21, Issue 2, Pages 195–214 (Mi izv5455)  

Les euphorbes de Mongolie et du pays des Tanguts. Deuxième partie

Ja. Prochanov

Leningrad

Full text: PDF file (2963 kB)
Received: 15.04.1926

Citation: Ja. Prochanov, “Les euphorbes de Mongolie et du pays des Tanguts. Deuxième partie”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 21:2 (1927), 195–214

Citation in format AMSBIB
\Bibitem{Pro27}
\by Ja.~Prochanov
\paper Les euphorbes de Mongolie et du pays des Tanguts. Deuxi\`eme partie
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1927
\vol 21
\issue 2
\pages 195--214
\mathnet{http://mi.mathnet.ru/izv5455}


Linking options:
  • http://mi.mathnet.ru/eng/izv5455
  • http://mi.mathnet.ru/eng/izv/v21/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:90
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021